Originally Posted by H H
The doctor has told me to reduce my 40mg fluoexitine to 20 for the next three days then stop for another 7 then go back to see her. i think she wants to know how much of my symptoms are side effects and which are new symptoms. But I'm really quite worried aboutwhat effect this will have on me, I;ve been on the for 6months and only at the 40mg for about three weeks so i suppose I've not been on them long. Does anyone have any advise on what to expect?
Your guess as to the doc. wants to know about what form of mental illness you're really having by cutting back the med., stop it and go to see her sounds understandable. Because, there are NO any good tools for the doc. to dx your mental illness.
The doc is GP, however she sounds possessing a good knowledge in the psycho. dept.
I would suggest that you'd better to follow her instruction. Without the experiment, she is not able to diagnose appropriately. In my knowledge through the reading and hearing, some GPs are as good as psychiatrists.